# SDR SWIA201333712

- Difficulty date: June 16, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 25,657 hours, 20,716 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RUDDER TRIM WENT FULL NOSE LEFT, UNCOMMANDED, TRIM KNOB SEEMED TO BE SLIGHTLY STICKING TO THE LEFT.  REPLACED THE AIRLERON/RUDDER TRIM CONTROL PANEL.
